MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 3.5X60MM CORT LOCK SCR STE; SCREW, PROSTHESIS

ZIMMER BIOMET, INC. 3.5X60MM CORT LOCK SCR STE; SCREW, PROSTHESIS
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4), concomitant medical products: item name: 3.5x60mm cort lock screw cat #: 856135060 lot# 942790 qty of (b)(4) total.Foreign source: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2022 - 02436, 0001825034 - 2022 - 02509, 0001825034 - 2022 - 02510, 0001825034 - 2022 - 02511, 0001825034 - 2022 - 02512 , 0001825034 - 2022 - 02513, 0001825034 - 2022 - 02514, and 0001825034 - 2022 - 02516.
 
Event or Problem Description
It was reported by the distributorship that the product was nonconforming, as the sterile package had scratch marks on it.Additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h2, h3, h6, h10 -visual inspection of the returned product found there is a scratch on the inner pouch on all 9 products.The scratch does not go through the pouch.Sterility has not been compromised.This complaint has been confirmed.-review of the device history record(s) identified no deviations or anomalies during manufacturing.-a definitive root cause cannot be determined.- upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3.5X60MM CORT LOCK SCR STE
Common Device Name
SCREW, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15770187
Report Number0001825034-2022-02515
Device Sequence Number12419790
Product Code HRS
UDI-Device Identifier00887868352058
UDI-Public(01)00887868352058(17)300729(10)942790
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number856135060
Device Lot Number942790
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer12/05/2022
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown